| Catalog Number |
470104 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/27/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).The investigation is ongoing at this time.A follow up will be submitted when the investigation results become available.
Event or Problem Description
As reported by the user facility: complaint: a liquid leak occurred.A liquid leak was discovered while administering anti-cancer drugs.After that, the problem was confirmed using physiological saline and the problem was reproduced.It is unclear where the leak is coming from.No injury reported.
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).One (1) used sample was submitted to the manufacturer for evaluation.Through visual examination, a vertical crack was observed on the end of the caresite.A review of the discrepancy management system (dsms) database was performed for the reported lot number and no abnormalities or non-conformances were noted during the in process or final product inspection.While a defect was observed, the defect is not confirmed to have happened during the manufacturing process.Incidents of cracked/leaking valves may be caused by several factors, including but not limited to the product being subjected to aggressive solvents/drugs, excessive mechanical stresses (over-tightening or frequent set manipulation), or other various unforeseen circumstances during the clinical application.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If any additional pertinent information becomes available, a follow up will be submitted.